On equivalent conditions to quasi-perfectness of abelian *-semigroups

N.Sakakibara N.Sakakibara, Nobuhisa Sakakibara

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)261-268
JournalCollectanea Mathematica
Volume55
Publication statusPublished - 2004 Jul 1

Cite this

On equivalent conditions to quasi-perfectness of abelian *-semigroups. / N.Sakakibara, N.Sakakibara; Sakakibara, Nobuhisa.

In: Collectanea Mathematica, Vol. 55, 01.07.2004, p. 261-268.

Research output: Contribution to journalArticle

@article{f9e5435ed3964ed0a3761802db92a024,
title = "On equivalent conditions to quasi-perfectness of abelian *-semigroups",
author = "N.Sakakibara N.Sakakibara and Nobuhisa Sakakibara",
year = "2004",
month = "7",
day = "1",
language = "English",
volume = "55",
pages = "261--268",
journal = "Collectanea Mathematica",

}

TY - JOUR

T1 - On equivalent conditions to quasi-perfectness of abelian *-semigroups

AU - N.Sakakibara, N.Sakakibara

AU - Sakakibara, Nobuhisa

PY - 2004/7/1

Y1 - 2004/7/1

M3 - Article

VL - 55

SP - 261

EP - 268

JO - Collectanea Mathematica

JF - Collectanea Mathematica

ER -